MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis pheno unit.During an emergency procedure, the user was unable to perform x-ray exposure.The procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
H3, h6: a detailed investigation of the reported event and system was completed.The investigation was performed based on expert discussions considering complaint description, customer service reports, system history and system log files.According to the provided information, x-rays were not possible during an emergency procedure.As a result, the procedure was continued and finished using an alternative system.No health consequences were reported to this event.The investigation showed a problem with the external power supply of the x-ray generator.After replacing the leakage protection in the hospital's power distribution cabinet, the problem was solved, and x-ray was possible again.The incident described in the event is not classified as a reportable event adverse event after a thorough investigation because no malfunction of the siemens system could be detected.The system did not cause the situation described nor did it contribute to it.The system works as specified.
 
Additional Manufacturer Narrative
7/18/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18021687
Report Number3004977335-2023-00141
Device Sequence Number18037899
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)(04056869046877(21)164769
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/22/2023
07/18/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/27/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown